Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 45, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 28, 2011, 6:26 PM EDT for Gadsden County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2011, 6:26 PM EDT (22:26 UTC)
- Expired
- Mar 28, 2011, 6:54 PM EDT
- In force
- 28 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Gadsden County, FL
The radar
The Tallahassee radar (KTLH), 41 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1893 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
757
WUUS52 KTAE 282226
SVRTAE
FLC039-282315-
/O.NEW.KTAE.SV.W.0045.110328T2226Z-110328T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
626 PM EDT MON MAR 28 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GADSDEN COUNTY IN FLORIDA...
* UNTIL 715 PM EDT
* AT 619 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 17 MILES WEST OF QUINCY...OR 58 MILES EAST OF PANAMA
CITY AIRPORT...AND MOVING EAST AT 25 MPH. QUARTER SIZED HAIL WAS
REPORTED EARLIER NORTHWEST OF BLOUNTSTOWN.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JUNIPER...HARDAWAY...SAWDUST...MOUNT PLEASANT...GRETNA...DOUGLAS
CITY...GREENSBORO...SANTA CLARA...QUINCY AIRPORT...LITTMAN AND
SHADY REST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3048 8479 3051 8478 3052 8481 3053 8482
3054 8484 3057 8488 3071 8465 3070 8453
3069 8451 3052 8446 3046 8475
TIME...MOT...LOC 2225Z 250DEG 22KT 3054 8481
$$
42-DVD1 follow-up statement
214
WWUS52 KTAE 282254
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 PM EDT MON MAR 28 2011
FLC039-282304-
/O.CAN.KTAE.SV.W.0045.000000T0000Z-110328T2315Z/
GADSDEN FL-
654 PM EDT MON MAR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR GADSDEN COUNTY IS CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS.
LAT...LON 3048 8479 3051 8478 3052 8481 3053 8482
3054 8484 3057 8488 3071 8465 3070 8453
3069 8451 3052 8446 3046 8475
TIME...MOT...LOC 2254Z 250DEG 22KT 3060 8462
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:45 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Mar 28, 3:45 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 PM EDT MON MAR 28 2011 .SYNOPSIS... THE 16 UTC REGIONAL SURFACE ANALYSIS SHOWED A WEAK FRONTAL LOW OVER THE FL PANHANDLE...WITH A COLD FRONT EXTENDING FROM THIS WAVE TO THE TX COAST...AND A QUASI-STATIONARY FRONT FROM MARIANNA FL THROUGH AMELIA ISLAND FL. LOCAL RADARS SHOWED ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND SOUTHEAST OF THIS FRONT. VAPOR IMAGERY AND UPPER AIR DATA APPEARED TO SHOW THAT THE SUBTLE SHORT WAVE THAT WAS OVER THE SOUTHEAST U.S. EARLY THIS MORNING HAD MOVED EAST OFF THE U.S. COAST. THE LARGE SCALE 500 MB FLOW OVER THE CONUS CONTINUED TO BE FAST AND ZONAL...WITH MORE SUBTLE SHORT WAVES PERHAPS LURKING UPSTREAM. && .SHORT TERM... (TONIGHT THROUGH THURSDAY) THE NWP GUIDANCE PUSHES THE COLD FRONT THROUGH OUR FORECAST AREA TONIGHT...THEN STALLS THE FRONT TO OUR SOUTH ON TUESDAY. DRIER AIR ALOFT WILL LIKELY SUPPRESS SHOWER AND THUNDERSTORM ACTIVITY TUESDAY...BUT NOT COMPLETELY AS BOUNDARY LAYER MOISTURE WILL CONTINUE TO BE RATHER HIGH AND THERE MAY BE SOME WEAK Q-G FORCING. ONE FORECAST CHALLENGE FOR TUESDAY IS THE HIGH TEMPERATURE FORECAST...AS THE MODELS DISAGREE GREATLY ON HOW INTENSE THE COLD AIR WILL BE THIS FAR SOUTH. IT IS UNCLEAR WHETHER OR NOT THERE WILL BE ENOUGH BREAKS IN THE CLOUDS TO ALLOW SIGNIFICANT HEATING. IN SHORT...HIGHS COULD REACH THE MID 70S OR MID 50S IN SOUTH GA...SO WE TOOK AN AVERAGE OF THE VARIOUS GUIDANCE IN HOPES OF NOT BUSTING TOO BADLY. RAIN CHANCES WILL INCREASE TUESDAY NIGHT AND WEDNESDAY AS THE FRONT TO OUR SOUTH LIFTS NORTH AS A WARM FRONT AND A COLD FRONT APPROACHES FROM THE WEST. ALL THE GUIDANCE SHOWS THIS FRONT BEING SLOW AND ACTIVE AS IT MOVES THROUGH OUR AREA THURSDAY AS A SERIES OF LOW PRESSURE WAVES PROPAGATE NORTHEASTWARD ALONG IT. THIS WILL LIKELY GIVE OUR AREA SOME MUCH NEEDED RAIN WEDNESDAY AND THURSDAY. OUR PROJECTED STORM TOTAL QPF FOR WEDNESDAY AND THURSDAY IS ABOUT 2 INCHES ACROSS MUCH OF THE REGION. UNFORTUNATELY THERE MAY BE A CHANCE FOR SEVERE STORMS WEDNESDAY...AS OUR FORECAST AREA WILL BE IN THE WARM SECTOR (AFTER THE WARM FRONT LIFTS TO THE NORTH). THERE MAY BE SUFFICIENT COMBINATION OF 0-6KM VERTICAL WIND SHEAR...CAPE...DEEP LAYER MOISTURE...AND FORCING FOR AT LEAST SOME STORM ORGANIZATION...INCLUDING ROTATING UPDRAFTS. .LONG TERM... (THURSDAY THROUGH NEXT MONDAY) AFTER SEVERAL MODEL CYCLES WHERE THE GFS AND ECMWF WERE IN COMPLETE DISAGREEMENT AFTER THE FINAL LOW PRESSURE SYSTEM TO SIGNIFICANTLY IMPACT OUR CWA DURING A WEDNESDAY THROUGH THURSDAY NIGHT TIME FRAME...IT IS FINALLY ENCOURAGING TO SEE THE MODEL SOLUTIONS IN MUCH BETTER AGREEMENT. ALTHOUGH THE GFS IS STILL HANGING ON TO ONE FINAL WAVE IN THE NE GULF OF MEXICO A BIT LONGER THAN THE EURO...IT'S STRONG CUTOFF UPPER LOW SOLUTION IN THE CENTRAL GULF OF MEXICO FROM LAST NIGHT'S RUN (WHICH WOULD HAVE BEEN A 3 TO 5 STANDARD DEVIATION ANOMALY FOR THIS TIME OF YEAR) HAS FINALLY BEEN PURGED. THEREFORE...WE SHOULD FINALLY GET BACK TO MORE TYPICAL SUNNY AND DRY SPRINGTIME CONDITIONS ACROSS THE CWA FROM FRIDAY THROUGH MONDAY WITH A GRADUAL WARMING TREND AS UPPER LEVEL TROUGHING LATE IN THE WEEK IS GRADUALLY REPLACED BY ZONAL FLOW THEN WEAK RIDGING BY THE END OF THE PERIOD. THE 12 UTC ECMWF IS SHOWING A POTENTIAL WEAK UPPER LEVEL DISTURBANCE DEVELOPING JUST TO OUR SOUTH BY THE END OF THE PERIOD...BUT SINCE THIS SYSTEM HAS NOT BEEN PART OF EARLIER RUNS...WILL DISCARD IT'S POTENTIAL POPS FOR MONDAY UNLESS A STRONGER SIGNAL SHOWS UP IN THE NEW 00 UTC RUN. && .AVIATION... FRONTAL BOUNDARY REMAINS LAID OUT ACROSS THE REGION THIS AFTERNOON. VARYING CIG RESTRICTIONS NOW BEING REPORTED WITH KECP...AND KTLH WITH MVFR CIGS AND THE REMAINING TERMINALS STILL REPORTING IFR. MAIN AREA OF DEVELOPING SHOWERS/STORMS IS SOUTH OF KTLH AND KVLD...HOWEVER A BRIEF SHOWER WILL STILL BE POSSIBLE AT THESE TERMINALS THROUGH THE EARLY EVENING. STILL APPEARS THAT WE HAVE A SETUP FOR ANOTHER LOW CIG EVENT (IFR/LIFR) AFTER MIDNIGHT TONIGHT INTO TUESDAY MORNING AT ALL TERMINALS. && .MARINE... A COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE COASTAL WATERS TONIGHT...THEN STALL SOUTH OF OUR AREA TUESDAY. A COLD FRONT...ALONG WITH MULTIPLE WAVES OF LOW PRESSURE...WILL MOVE SLOWLY EAST ACROSS THE MARINE AREA WEDNESDAY AND THURSDAY. WINDS WILL PICK UP OUT OF THE EAST AROUND 15 KT TONIGHT. && .FIRE WEATHER... ABUNDANT LOW LEVEL MOISTURE WILL PREVENT CRITICAL FIRE WEATHER CONDITIONS OVER THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 54 72 60 78 63 / 20 20 20 70 60 PANAMA CITY 59 69 63 73 64 / 10 20 40 60 60 DOTHAN 50 68 59 75 62 / 0 10 40 70 50 ALBANY 46 65 57 75 60 / 0 20 40 70 50 VALDOSTA 52 72 60 78 63 / 20 20 20 70 60 CROSS CITY 58 76 62 79 65 / 20 20 20 60 50 APALACHICOLA 62 71 65 76 67 / 20 20 30 60 60 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && REST OF DISCUSSION...FOURNIER LONG TERM...GOULD AVIATION/FIRE WX...MROCZKA
Hazardous weather outlook, Mar 28, 6:04 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 604 AM EDT MON MAR 28 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 604 AM EDT MON MAR 28 2011 /504 AM CDT MON MAR 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG..SOME LOCALLY DENSE IS POSSIBLE EARLY. OTHERWISE...A COLD FRONT WILL SAG SOUTH ACROSS THE FLORIDA COUNTIES TODAY. AIDED BY PASSING UPPER LEVEL IMPULSES...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING TAPERING OFF DURING THE AFTERNOON FROM NORTHWEST TO SOUTHEAST. ANY STORMS THAT FORM HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. AN ISOLATED TORNADO REMAINS POSSIBLE. THE FOCUS OF THESE STORMS WILL BE ACROSS THE EASTERN BIG BEND AND THE ADJACENT WATERS THIS MORNING. THIS FRONT WILL REACH THE GULF WATERS TONIGHT WITH THE THREAT OF RAIN ENDING ACROSS ALL BUT THE COASTAL COUNTIES AND GULF WATERS. THIS RAIN WILL PERHAPS HERALD THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL GEORGIA...WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF MARCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AFTER A BRIEF RESPITE ON TUESDAY...THE NEXT WEATHER SYSTEM WILL APPROACH THE LOCAL AREA BY WEDNESDAY BRINGING A GOOD CHANCE OF RAIN EVERYWHERE WEDNESDAY AND THURSDAY. RAIN WILL DECREASE AGAIN FRIDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Mar 28, 1:59 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
159 PM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL CAIRNS AAF 31.28N 85.71W
03/27/2011 E1.00 INCH DALE AL ASOS
&&
DONAL.HARRIGANLocal storm report, Mar 28, 2:00 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 3 NE NAPIER FIELD 31.35N 85.42W
03/27/2011 E1.00 INCH DALE AL TRAINED SPOTTER
0238 PM HAIL GEORGETOWN 31.88N 85.11W
03/27/2011 E1.75 INCH QUITMAN GA EMERGENCY MNGR
0250 PM TSTM WND DMG PINCKARD 31.31N 85.55W
03/27/2011 DALE AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN PINCKARD. TREE ON POWERLINE IN
NEWTON.
0300 PM HAIL KINSEY 31.30N 85.34W
03/27/2011 E1.75 INCH HOUSTON AL EMERGENCY MNGR
0306 PM HAIL WEBB 31.26N 85.27W
03/27/2011 E1.00 INCH HOUSTON AL EMERGENCY MNGR
0306 PM TSTM WND DMG 2 SW GRIMES 31.28N 85.47W
03/27/2011 HOUSTON AL EMERGENCY MNGR
POWER POLES DOWN ACROSS ROADWAYS.
0306 PM TSTM WND DMG WEBB 31.26N 85.27W
03/27/2011 HOUSTON AL EMERGENCY MNGR
PORCH OF A HOUSE COMPLETELY COLLAPSED AS WELL AS A
COLLAPSED BARN.
0325 PM TSTM WND DMG 8 S BLAKELY 31.26N 84.94W
03/27/2011 EARLY GA LAW ENFORCEMENT
FEW TREES DOWN
0353 PM HAIL NAYLOR 30.91N 83.08W
03/27/2011 E1.75 INCH LOWNDES GA PUBLIC
0409 PM HAIL ENTERPRISE 31.31N 85.85W
03/27/2011 E1.00 INCH COFFEE AL PUBLIC
0410 PM HAIL ENTERPRISE 31.31N 85.85W
03/27/2011 E0.75 INCH COFFEE AL PUBLIC
MULTIPLE REPORTS OF DIME TO PENNY SIZE HAIL.
0415 PM HAIL HOGGARD MILL 31.21N 84.47W
03/27/2011 E1.75 INCH BAKER GA LAW ENFORCEMENT
0430 PM HAIL CAIRNS AAF 31.28N 85.71W
03/27/2011 E1.00 INCH DALE AL ASOS
0433 PM HAIL WICKSBURG 31.21N 85.62W
03/27/2011 E0.50 INCH HOUSTON AL PUBLIC
0437 PM HAIL WICKSBURG 31.21N 85.62W
03/27/2011 E1.75 INCH HOUSTON AL PUBLIC
0456 PM HAIL DOTHAN 31.22N 85.39W
03/27/2011 E1.75 INCH HOUSTON AL EMERGENCY MNGR
0500 PM HAIL DOTHAN 31.22N 85.39W
03/27/2011 E1.75 INCH HOUSTON AL PUBLIC
0505 PM HAIL PINEY GROVE 31.17N 86.05W
03/27/2011 E1.75 INCH GENEVA AL PUBLIC
0510 PM HAIL PINEY GROVE 31.17N 86.05W
03/27/2011 E2.75 INCH GENEVA AL LAW ENFORCEMENT
0540 PM HAIL JAKIN 31.09N 84.98W
03/27/2011 E1.25 INCH EARLY GA PUBLIC
0600 PM HAIL 1 S ELDORENDO 31.03N 84.65W
03/27/2011 E0.88 INCH DECATUR GA AMATEUR RADIO
0601 PM HAIL 1 SW ELDORENDO 31.03N 84.66W
03/27/2011 E1.00 INCH DECATUR GA AMATEUR RADIO
0622 PM TSTM WND DMG 7 NE BAINBRIDGE 30.98N 84.49W
03/27/2011 DECATUR GA TRAINED SPOTTER
NUMEROUS TREES DOWN
0640 PM HAIL CAIRO 30.88N 84.21W
03/27/2011 E1.00 INCH GRADY GA TRAINED SPOTTER
0647 PM HAIL CAIRO 30.88N 84.21W
03/27/2011 E1.75 INCH GRADY GA AMATEUR RADIO
0710 PM HAIL THOMASVILLE 30.84N 83.98W
03/27/2011 E1.00 INCH THOMAS GA EMERGENCY MNGR
0715 PM HAIL THOMASVILLE 30.84N 83.98W
03/27/2011 E1.00 INCH THOMAS GA EMERGENCY MNGR
0715 PM HAIL 4 S HAHIRA 30.93N 83.37W
03/27/2011 E1.00 INCH LOWNDES GA PUBLIC
QUARTER SIZE HAIL AND WINDS ESTIMATED BETWEEN 40 AND 50
MPH.
0719 PM HAIL MOODY AFB 30.98N 83.19W
03/27/2011 E1.00 INCH LOWNDES GA OTHER FEDERAL
0723 PM HAIL 3 N VALDOSTA 30.89N 83.28W
03/27/2011 E1.00 INCH LOWNDES GA PUBLIC
QUARTER SIZE + HAIL REPORTED
&&
DONAL.HARRIGANLocal storm report, Mar 28, 2:00 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL OZARK 31.45N 85.65W
03/27/2011 E1.00 INCH DALE AL LAW ENFORCEMENT
0153 PM HAIL 3 NW CAIRO 30.91N 84.24W
03/27/2011 E1.75 INCH GRADY GA PUBLIC
0226 PM HAIL 3 NE NAPIER FIELD 31.35N 85.42W
03/27/2011 E1.00 INCH DALE AL TRAINED SPOTTER
0238 PM HAIL GEORGETOWN 31.88N 85.11W
03/27/2011 E1.75 INCH QUITMAN GA EMERGENCY MNGR
0250 PM TSTM WND DMG PINCKARD 31.31N 85.55W
03/27/2011 DALE AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN PINCKARD. TREE ON POWERLINE IN
NEWTON.
0300 PM HAIL KINSEY 31.30N 85.34W
03/27/2011 E1.75 INCH HOUSTON AL EMERGENCY MNGR
0306 PM HAIL WEBB 31.26N 85.27W
03/27/2011 E1.00 INCH HOUSTON AL EMERGENCY MNGR
0306 PM TSTM WND DMG 2 SW GRIMES 31.28N 85.47W
03/27/2011 HOUSTON AL EMERGENCY MNGR
POWER POLES DOWN ACROSS ROADWAYS.
0306 PM TSTM WND DMG WEBB 31.26N 85.27W
03/27/2011 HOUSTON AL EMERGENCY MNGR
PORCH OF A HOUSE COMPLETELY COLLAPSED AS WELL AS A
COLLAPSED BARN.
0325 PM TSTM WND DMG 8 S BLAKELY 31.26N 84.94W
03/27/2011 EARLY GA LAW ENFORCEMENT
FEW TREES DOWN
0353 PM HAIL NAYLOR 30.91N 83.08W
03/27/2011 E1.75 INCH LOWNDES GA PUBLIC
0409 PM HAIL ENTERPRISE 31.31N 85.85W
03/27/2011 E1.00 INCH COFFEE AL PUBLIC
0410 PM HAIL ENTERPRISE 31.31N 85.85W
03/27/2011 E0.75 INCH COFFEE AL PUBLIC
MULTIPLE REPORTS OF DIME TO PENNY SIZE HAIL.
0415 PM HAIL HOGGARD MILL 31.21N 84.47W
03/27/2011 E1.75 INCH BAKER GA LAW ENFORCEMENT
0430 PM HAIL CAIRNS AAF 31.28N 85.71W
03/27/2011 E1.00 INCH DALE AL ASOS
0433 PM HAIL WICKSBURG 31.21N 85.62W
03/27/2011 E0.50 INCH HOUSTON AL PUBLIC
0437 PM HAIL WICKSBURG 31.21N 85.62W
03/27/2011 E1.75 INCH HOUSTON AL PUBLIC
0456 PM HAIL DOTHAN 31.22N 85.39W
03/27/2011 E1.75 INCH HOUSTON AL EMERGENCY MNGR
0500 PM HAIL DOTHAN 31.22N 85.39W
03/27/2011 E1.75 INCH HOUSTON AL PUBLIC
0505 PM HAIL PINEY GROVE 31.17N 86.05W
03/27/2011 E1.75 INCH GENEVA AL PUBLIC
0510 PM HAIL PINEY GROVE 31.17N 86.05W
03/27/2011 E2.75 INCH GENEVA AL LAW ENFORCEMENT
0540 PM HAIL JAKIN 31.09N 84.98W
03/27/2011 E1.25 INCH EARLY GA PUBLIC
0600 PM HAIL 1 S ELDORENDO 31.03N 84.65W
03/27/2011 E0.88 INCH DECATUR GA AMATEUR RADIO
0601 PM HAIL 1 SW ELDORENDO 31.03N 84.66W
03/27/2011 E1.00 INCH DECATUR GA AMATEUR RADIO
0622 PM TSTM WND DMG 7 NE BAINBRIDGE 30.98N 84.49W
03/27/2011 DECATUR GA TRAINED SPOTTER
NUMEROUS TREES DOWN
0640 PM HAIL CAIRO 30.88N 84.21W
03/27/2011 E1.00 INCH GRADY GA TRAINED SPOTTER
0647 PM HAIL CAIRO 30.88N 84.21W
03/27/2011 E1.75 INCH GRADY GA AMATEUR RADIO
0710 PM HAIL THOMASVILLE 30.84N 83.98W
03/27/2011 E1.00 INCH THOMAS GA EMERGENCY MNGR
0715 PM HAIL THOMASVILLE 30.84N 83.98W
03/27/2011 E1.00 INCH THOMAS GA EMERGENCY MNGR
0715 PM HAIL 4 S HAHIRA 30.93N 83.37W
03/27/2011 E1.00 INCH LOWNDES GA PUBLIC
QUARTER SIZE HAIL AND WINDS ESTIMATED BETWEEN 40 AND 50
MPH.
0719 PM HAIL MOODY AFB 30.98N 83.19W
03/27/2011 E1.00 INCH LOWNDES GA OTHER FEDERAL
0723 PM HAIL 3 N VALDOSTA 30.89N 83.28W
03/27/2011 E1.00 INCH LOWNDES GA PUBLIC
QUARTER SIZE + HAIL REPORTED
&&
DONAL.HARRIGANSpecial weather statement, Mar 28, 5:47 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT MON MAR 28 2011
FLZ013-026-282230-
CALHOUN-LIBERTY-
547 PM EDT MON MAR 28 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CALHOUN AND
LIBERTY COUNTIES...
* UNTIL 630 PM EDT/530 PM CDT/
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLOUNTSTOWN...OR NEAR KENNYS MILL...MOVING
EAST AT 20 MPH.
PEA TO PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 3032 8514 3049 8521 3060 8489 3053 8488
3053 8482 3052 8481 3052 8479 3047 8478
3046 8472 3042 8471 3042 8468
TIME...MOT...LOC 2147Z 252DEG 19KT 3043 8507
42-DVDLocal storm report, Mar 28, 6:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 PM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 2 NW BLOUNTSTOWN 30.46N 85.07W
03/28/2011 E1.00 INCH CALHOUN FL TRAINED SPOTTER
&&
DONAL.HARRIGANLocal storm report, Mar 28, 6:09 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 PM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL BRISTOL 30.43N 84.98W
03/28/2011 E0.75 INCH LIBERTY FL LAW ENFORCEMENT
&&
DONAL.HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:25 AM EDT | Special Marine Warning | TAE | 80 min | |
| Mar 28, 2:32 AM EDT | Tornado Warning | TAE | Dixie | 28 min |
| Mar 28, 3:41 AM EDT | Severe Thunderstorm Warning | TAE | Taylor | 49 min |
| Mar 28, 4:39 AM EDT | Dense Fog Advisory | TAE | Calhoun, Gadsden, Jackson, Leon, Wakulla, Washington | 4 hr |
| Mar 28, 5:47 PM EDT | Special Weather Statement | TAE | Liberty | 43 min |
| Mar 28, 5:49 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Liberty | 41 min |
| Mar 28, 7:02 PM EDT | Special Weather Statement | TAE | Franklin | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.